このエントリーをはてなブックマークに追加
ID 11524
JaLCDOI
Sort Key
3
Title Alternative
Speeds of travelling wave solutions in a mathematical model of some infectious disease in predator-prey system
FullText URL
Author
Okita, Tomoki
Abstract
In this paper we construct a simple mathematical model for infectious disease in a pradator-prey system, and study the speeds of travelling wave solutions of this model. We present a method of estimation of speeds and make a numerical study about this matter.
Keywords
Travelling wave
Infectious disease
Publication Title
岡山大学環境理工学部研究報告
Published Date
2001-02-28
Volume
volume6
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
17
End Page
23
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
fest